# SDR 99ZZZX3603

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N731JY
- Make and model: Cessna A188B
- Aircraft serial: 18802941T
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Damaged
- Location: Cockpit
- Part time: 5,288 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SEAT SLID BACK ON LANDING CAUSING THE PILOT TO LOSE DIRECTIONAL CONTROL.  THE FRONT LEFT ROLLER HOUSING WAS FOUND SPREAD OPEN TO .4687 INCH.  THE SEAT RAIL MEASURED .5000 INCH.  AD 87-20-03 HAD BEEN SIGNED OFF AS ACOMPLISHED APPROX 4 MONTHS EARLIER.  THE FRONT RIGHT HOUSING WAS ALSO SPREAD OPEN.  BOTH HOUSINGS WERE BELIEVED TO BE SPREAD OPEN PRIOR TO THE ACCIDENT.
